MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) POLARIS¿ ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC - COSTA RICA (COYOL) POLARIS¿ ULTRA; STENT, URETERAL
Model Number M0061921210
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr report #3005099803-2017-01135 and mfr.Report # 3005099803-2017-01136).It was reported to boston scientific corporation that a polaris ultra stent and an ascerta stent were meant to be used for a cysto stent exchange procedure on (b)(6) 2017.According to the complainant, it was noticed during preparation for the procedure that the inner box containing the sterile device was crumpled on the corner.Reportedly, it was assumed that the sterility of the product was compromised.However, the inner box was not opened to check the sterile pouch containing the device.It is unknown if the outer shipping box was damaged.The device was not used in the procedure, and the procedure was completed with a different device.There were no patient complications reported as a result of this event, and the patient¿s condition at the conclusion of the procedure was reported to be fine.

Brand Name
POLARIS¿ ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6494661
Report Number3005099803-2017-01135
Device Sequence Number16389050
Product Code FAD
UDI-Device Identifier08714729124283
UDI-Public(01)08714729124283(17)20170430(10)0016923782
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberM0061921210
Device Catalogue Number192-121
Device Lot Number0016923782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1